# SDR UIEA2014071900333

- Difficulty date: July 19, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 74,873 hours, 15,779 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: KH654T003521
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENG FUEL FILTER STATUS MSG.  REPLACED RT ENG FUEL FILTER IAW AMM 73-11-02, NO LEAKS NOTED.
